Translator Disclaimer
2014 A nonlinear nonautonomous delay differential inequality for dissipativity of Lotka-Volterra functional differential equations
Liguang Xu, Danhua He
Author Affiliations +
Tbilisi Math. J. 7(1): 37-43 (2014). DOI: 10.2478/tmj-2014-0004

Abstract

In this paper, a Lotka-Volterra functional differential equation is considered. By establishing a nonlinear nonautonomous delay differential inequality and using a generalized Barbǎlat's lemma, we obtain some new sufficient conditions ensuring the dissipativity of the Lotka-Volterra functional differential equation.

Citation

Download Citation

Liguang Xu. Danhua He. "A nonlinear nonautonomous delay differential inequality for dissipativity of Lotka-Volterra functional differential equations." Tbilisi Math. J. 7 (1) 37 - 43, 2014. https://doi.org/10.2478/tmj-2014-0004

Information

Received: 3 August 2012; Accepted: 15 July 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1309.34130
MathSciNet: MR3313043
Digital Object Identifier: 10.2478/tmj-2014-0004

Subjects:
Primary: 34K38
Secondary: 34K25

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top